# SDR QMLA2020090820046

- Difficulty date: September 7, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N941AM
- Make and model: Bell 407
- Aircraft serial: 54594
- Aircraft time: 1,548 hours, 3,900 cycles
- Engine: Allsn 250C47B
- Engine time: 1,548 hours, 3,945 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: S6102EC4
- Condition: Odor
- Location: Blower
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING A RETURN-TO-BASE LEG IN LEVEL CRUISE THE MED CREW NOTED A MILD BURNT ELECTRICAL SMELL COMING FROM THE AIR-CONDITIONER VENTS.  THE PILOT TURNED OFF THE AIR-CONDITIONER AND THE SMELL DISSIPATED.  UPON EVALUATION BY MAINTENACE THE AFT BLOWER MOTOR WAS INOP.  THE MOTOR WAS REPLACED THE AC WAS RETURNED TO SERVICE.
